# SDR DL76L011378

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 42,704 hours, 6,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWENTY MINUTES OUT OF ATL CREW BECAME AWARE OF SULFUR SMELL IN COCKPIT.  MTC T/S FOUND NO DISCREPANCIES.  A/C WAS RELEASED FOR FLIGHT.
